Please use this identifier to cite or link to this item:
http://dr.iiserpune.ac.in:8080/xmlui/handle/123456789/9445
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | BHAGWAT, CHANDRASHEEL | |
dc.contributor.author | MONDAL, KAUSTABH | |
dc.contributor.author | Sachdeva, Gunja | |
dc.date.accessioned | 2025-04-01T10:54:27Z | |
dc.date.available | 2025-04-01T10:54:27Z | |
dc.date.issued | 2025-01 | |
dc.identifier.citation | Canadian Mathematical Bulletin, 68(01), 246 – 261. | en_US |
dc.identifier.issn | 0008-4395 | |
dc.identifier.issn | 1496-4287 | |
dc.identifier.uri | https://doi.org/10.4153/S0008439524000882 | en_US |
dc.identifier.uri | http://dr.iiserpune.ac.in:8080/xmlui/handle/123456789/9445 | |
dc.description.abstract | Let (τ,Vτ) be a finite dimensional representation of a maximal compact subgroup K of a connected non-compact semisimple Lie group G, and let Γ be a uniform torsion-free lattice in G. We obtain an infinitesimal version of the celebrated Matsushima–Murakami formula, which relates the dimension of the space of automorphic forms associated to τ and multiplicities of irreducible τ∨ -spherical spectra in L2(Γ∖G) . This result gives a promising tool to study the joint spectra of all central operators on the homogenous bundle associated to the locally symmetric space and hence its infinitesimal τ -isospectrality. Along with this, we prove that the almost equality of τ -spherical spectra of two lattices assures the equality of their τ -spherical spectra. | en_US |
dc.language.iso | en | en_US |
dc.publisher | Cambridge University Press | en_US |
dc.subject | Representation equivalence | en_US |
dc.subject | Isospectrality | en_US |
dc.subject | Selberg trace formula | en_US |
dc.subject | Non-compact symmetric space | en_US |
dc.subject | 2025-MAR-WEEK1 | en_US |
dc.subject | 2025 | en_US |
dc.subject | TOC-MAR-2025 | en_US |
dc.title | On infinitesimal τ -isospectrality of locally symmetric spaces | en_US |
dc.type | Article | en_US |
dc.contributor.department | Dept. of Mathematics | en_US |
dc.identifier.sourcetitle | Canadian Mathematical Bulletin | en_US |
dc.publication.originofpublisher | Foreign | en_US |
Appears in Collections: | JOURNAL ARTICLES |
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.